# SDR DXTA2025120105842

- Difficulty date: November 25, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N584QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0139
- Aircraft time: 6,400 hours, 4,316 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER OUR TAKEOFF ROLL, WHEN AT THE INDICATION OF POSITIVE RATE OF CLIMB, THE GEAR HANDLE WAS MOVED TO THE GEAR UP POSITION.  THOUGH THE HANDLE WAS EASILY MOVED TO THE UP POSITION THE LEFT MAIN, RIGHT MAIN AND NOSE GEAR DID NOT RETRACT.  AT APPROXIMATELY 400 FEET ABOVE THE GROUND, THE AMBER CASS MESSAGE GEAR DISAGREE DISPLAYED.  A FEW SECONDS LATER THE AMBER CASS MESSAGE WOW MISCOMPARE ALSO DISPLAYED. APPROXIMATELY 2 TO 3 MINUTES AFTER BOTH MESSAGES WERE DISPLAYED, THE GEAR DID RETRACT BY ITSELF WITHOUT ANY PILOT ACTION DUE TO THE LANDING GEAR HANDLE STILL BEING IN THE UP POSITION & BOTH AMBER CASS MESSAGES SIMULTANEOUSLY WENT OUT.  CREW ELECTED TO LAND ACFT AT LAS AIRPORT. GEAR WAS EXTENDED WITHOUT ISSUE. LANDING, TAXI OFF, TAXI IN AND PARKING WERE WITHOUT INCIDENT.  REMOVED THE FAILING NLG SHOCK STRUT SEALS AND INSTALLED NEW NLG SHOCK STRUT SEALS IAW THE CMM 32-20-01. REMOVED THE SUSPECTED FAULTY NLG SQUAT SWITCH AND INSTALLED A NEW NLG SQUAT SWITCH IAW AMM 32-60-10. PERFORMED THE LANDING GEAR OPERATIONAL CHECK IAW THE CE-680A AMM 32-00-00. OPS CHECKED GOOD, NO FURTHER DEFECTS NOTED.
